# SDR USAA2012021000014

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,000 hours, 19,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CABIN EMERGENCY EXIT LIGHT LENSES WALL MOUNTED ARE BROKEN.  REMOVED & REPLACED THE ALL CABIN WALL-MOUNTED EMERGENCY EXIT LIGHT LENSES (8EA) IAW A320 AMM 33-51-13.
